# SDR UPS02438020

- Difficulty date: March 23, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - FUSELAGE EXTERNAL SKIN IS CRACKED AROUND RIVET HEAD AT BS 400 STR 44R - STR 45R (NLG W/WELL RH AFT CORNER CUTOUT).     NLG W/W R/H AFT CORNER CUTOUT FX EXTERNAL SKIN REPAIRED AS PER UPS EO B747-5330-3520E AND SRM 51-30-02 AND DWG 141U1099 AT BS 400 STR 44R - STR 45R.
